Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Chronic fatigue, also has Gilbert's Syndrome, has elevated levels of bilirubin. How to lower its levels ?

My 18 year old son has had chronic fatigue since he was 13 years old. He also has Gilbert s Syndrome . My question is with his elevated levels of bilirubin in his blood count which I believe can also cause tiredness would lowering his bilirubin levels improve his health. He eats a diet full of vegetables, fruit, lean meat, wholegrains and has no lifestyle bad habits.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

If it is only Gilbert's syndrome there is nothing to worry. It is a benign disease and it will no harm in any way throughout life. Serum bilirubin will increase and decrease spontaneously and it will never be more than 5.

Tiredness may be due to some other cause or may be due to apprehension due to increased bilirubin

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor